Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 7, 2008, 5:27 PM CDT for 6 counties in Wisconsin. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 5:27 PM CDT (22:27 UTC)
- Expired
- Jun 7, 2008, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:45 PM CDT | FLASH FLOOD | Franklin, WI | REPORTED ON WHITNALL EDGE ROAD IN FRANKLIN. AT LEAST ONE FOOT OF WATER OVER THE STREET...UP TO THE BOTTOM OF VEHICLES. DELAYED REPORT. |
| Jun 7, 6:15 PM CDT | FLASH FLOOD | Greenfield, WI | MILWAUKEE COUNTY SHERIFF CONFIRMS THAT PARTS OF INTERSTATE 894 ARE CLOSED DUE TO STANDING WATER ON THE INTERSTATE...AND ON MANY ON AND OFF RAMPS. |
| Jun 7, 7:00 PM CDT | HEAVY RAIN 3.31 | Nws Sullivan/Milwaukee, WI | 1PM TO 7PM RAINFALL TOTAL. |
| Jun 7, 7:29 PM CDT | FLASH FLOOD | Milwaukee Intl Arpt(Kmk, WI | WAIST DEEP WATER REPORTED BY THE CONTRACT WEATHER OBSERVER. |
| Jun 7, 8:00 PM CDT | FLASH FLOOD | Milwaukee Intl Arpt(Kmk, WI | MITCHELL INTERNATIONAL AIPORT WAS SHUT DOWN AT 8 PM SATURDAY EVENING DUE TO MAJOR FLOODING...IT IS EXPECTED TO REOPEN AT 730 AM THIS SUNDAY MORNING. |
| Jun 7, 8:08 PM CDT | FLASH FLOOD | 1 S Big Bend, WI | 6 INCHES OF WATER OVER HIGHWAY 164...MUD COVERING THE ROAD IN PLACES AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 072227
FFWMKX
WIC055-059-079-101-127-133-080130-
/O.NEW.KMKX.FF.W.0010.080607T2227Z-080608T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 830 PM CDT
* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED EXTREMELY HEAVY RAINFALL THAT IS EXPECTED TO PUSH INTO
THE WARNED AREA WITHIN THE NEXT HALF HOUR. THIS EXTREMELY
HEAVY RAINFALL WILL LIKELY LEAD TO FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEND...
OAK CREEK...FRANKLIN...MILWAUKEE INTERNATIONAL AIRPORT...SOUTH
MILWAUKEE...NORTH PRAIRIE...MUSKEGO...HALES CORNERS...GREENFIELD...
GREENDALE...FORT ATKINSON AND CUDAHY
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.
LAT...LON 4264 8778 4249 8777 4248 8788 4272 8857
4280 8878 4284 8878 4284 8901 4298 8901
4296 8782 4287 8782 4278 8774
TIME...MOT...LOC 2227Z 180DEG 0KT 4288 8809
$$
BORGHOFF1 follow-up statement
000
WGUS73 KMKX 080035
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT SAT JUN 7 2008
WIC055-059-079-101-127-133-080130-
/O.CON.KMKX.FF.W.0010.000000T0000Z-080608T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-WALWORTH WI-RACINE WI-
KENOSHA WI-
731 PM CDT SAT JUN 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
KENOSHA...RACINE...NORTHERN WALWORTH...SOUTHERN JEFFERSON...SOUTHERN
MILWAUKEE AND SOUTHERN WAUKESHA COUNTIES...
AT 728 PM CDT...THE CONTRACT WEATHER OBSERVER AT GENERAL MITCHELL
INTERNATIONAL AIRPORT REPORTED WAIST DEEP WATER FLOWING INTO THE
OBSERVER BUILDING. KMKE ASOS HAS MEASURED 3.7 INCHES OF RAIN OVER
THE PAST 3 HOURS.
DOPPLER RADAR INDICATES THE HEAVIEST RAIN HAS SHIFTED INTO EASTERN
RACINE AND SOUTHERN MILWAUKEE COUNTIES. HOWEVER...ADDITIONAL
THUNDERSTORMS WERE DEVELOPING FROM JEFFERSON COUNTY INTO NORTHEAST
ILLINOIS.
THIS IS A SERIOUS FLASH FLOOD SITUATION. DO NOT DRIVE INTO FLOODED
AREAS. MOST DEATHS IN FLOODING EVENTS ARE IN AUTOMOBILES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALMYRA...
FRANKLIN...MILWAUKEE INTERNATIONAL AIRPORT...SOUTH MILWAUKEE...OAK
CREEK...NORTH PRAIRIE...MUSKEGO...HALES CORNERS...GREENFIELD...
GREENDALE...FORT ATKINSON...CUDAHY AND BIG BEND
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4264 8778 4249 8777 4248 8788 4272 8857
4280 8878 4284 8878 4284 8901 4298 8901
4296 8782 4287 8782 4278 8774
TIME...MOT...LOC 0031Z 180DEG 0KT 4288 8809
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:39 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 7, 2:39 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SAT JUN 7 2008
.DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.
.SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.
.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.
&&
.AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
EVENING FOR WIZ056-062>072.
LM...NONE.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 7, 3:40 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-081215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 340 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER LEVELS IN THE LARGER RIVER ACROSS OUR AREA. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. LOCALLY HEAVY RAINFALL IS STILL POSSIBLE. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND. LMZ643>646-081215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 7, 5:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG BELLEVILLE 42.86N 89.54W
06/07/2008 DANE WI TRAINED SPOTTER
TREES AND POWER LINES BLOWN DOWN
&&
LAMERSLocal storm report, Jun 7, 5:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 2 W WAUKESHA 43.01N 88.28W
06/07/2008 M3.00 INCH WAUKESHA WI AMATEUR RADIO
AMENDMENT TO AN EARLIER REPORT. THE SPOTTER WENT BACK OUT
AND MEASURED A 3.25 INCH DIAMETER HAIL STONE.
&&
LAMERSLocal storm report, Jun 7, 5:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/07/2008 WAUKESHA WI TRAINED SPOTTER
MANHOLE COVERS BEING DISLODGED DUE TO HEAVY STREET
FLOODING.
&&
LAMERSLocal storm report, Jun 7, 5:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD GENESEE 42.95N 88.36W
06/07/2008 WAUKESHA WI TRAINED SPOTTER
WATER RUNNING OVER THE ROAD AT HIGHWAY 83 AND COUNTY
HIGHWAY X.
&&
LAMERSLocal storm report, Jun 7, 5:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/07/2008 WAUKESHA WI LAW ENFORCEMENT
WIDESPREAD FLASH FLOODING. WATER OVER CURBS AND VEHICLES
STALLING IN WATER.
&&
LAMERSLocal storm report, Jun 7, 5:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/07/2008 WAUKESHA WI TRAINED SPOTTER
COUNTY HIGHWAY Y AND HIGHWAY 164. WATER OVER THE CURBS
AND ROADWAY. INTERSECTION IS NO LONGER PASSABLE...CARS
STALLED DUE TO THE FLASH FLOODING.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 39 hr |
| Jun 7, 1:05 PM CDT | Tornado Warning | MKX | Sauk | 40 min |
| Jun 7, 1:23 PM CDT | Tornado Warning | MKX | Columbia, Marquette | 67 min |
| Jun 7, 1:33 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 4 hr |
| Jun 7, 1:45 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Jun 7, 1:58 PM CDT | Flash Flood Warning | MKX | Green Lake | 4 hr |
| Jun 7, 2:30 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 4 hr |
| Jun 7, 2:37 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Green Lake | 53 min |
| Jun 7, 2:45 PM CDT | Tornado Warning | MKX | Columbia, Iowa, Sauk | 60 min |
| Jun 7, 2:48 PM CDT | Tornado Warning | MKX | Dane, Iowa | 57 min |
| Jun 7, 2:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 3:10 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 65 min |
| Jun 7, 3:13 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 6 hr |
| Jun 7, 3:25 PM CDT | Tornado Warning | MKX | Dodge, Washington | 65 min |
| Jun 7, 3:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 4 hr |
| Jun 7, 3:37 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 53 min |
| Jun 7, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 52 min |
| Jun 7, 4:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 7, 4:05 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 55 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 40 min |
| Jun 7, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 48 min |
| Jun 7, 4:30 PM CDT | Tornado Warning | MKX | Columbia, Dane | 41 min |
| Jun 7, 4:36 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 39 min |
| Jun 7, 4:43 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 4:43 PM CDT | Tornado Warning | MKX | Milwaukee | 62 min |
| Jun 7, 4:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more | 47 min |
| Jun 7, 5:28 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 9 hr |
| Jun 7, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine | 40 min |
| Jun 7, 6:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Jun 7, 6:44 PM CDT | River Flood Warning | MKX | Milwaukee | 21 hr |
| Jun 7, 6:45 PM CDT | River Flood Warning | MKX | Milwaukee | 62 hr |
| Jun 7, 6:52 PM CDT | River Flood Warning | MKX | Milwaukee | 27 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Milwaukee | 67 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Racine | 5 days |
| Jun 7, 6:57 PM CDT | Flash Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Waukesha | 10 days |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Racine | 14 days |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.